Proceedings of the 28-th International Conference on Formal Power Series and Algebraic Combinatorics
4-8 Jul 2016 Vancouver, British Columbia (Canada)

Extended abstracts listed by author > Nakasuji Maki

Yang-Baxter basis of Hecke algebra and Casselman's problem (extended abstract)
Maki Nakasuji  1  , Hiroshi Naruse  2  
1 : Sophia University
2 : Yamanashi University  -  Website
Kofu Campus 4-4-37, Takeda, Kofu, Yamanashi, 400-8510 Japan -  Japon

We generalize the definition of Yang-Baxter basis of type A Hecke algebra introduced by A.Lascoux, B.Leclerc and J.Y.Thibon (Letters in Math. Phys., 40 (1997), 75–90) to all the Lie types and prove their duality. As an application we give a solution to Casselman's problem on Iwahori fixed vectors of principal series representation of p-adic groups. 

  • Poster
Online user: 1